# SDR CA040729003

- Difficulty date: May 28, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 20,837 hours
- Engine: Allsn 250C20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator
- Condition: Failed
- Part time: 11,399 hours
- Component: Compressor
- Component part number: 6890550
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT HAD ENGINE DECEL IN FLIGHT AND AUTOROTATION.  INITIAL FIELD INSPECTION FOUND DAMAGE AS FOLLOWS: - ENGINE COMPRESSOR FOD FOUND COULD BE SEEN ON 2ND, 3RD AND 4TH STAGES- KAFLEX DRIVE SHAFT CONTACTED ISOLATION MOUNT-TXMN DRAG PIN CONTACTED STRIKER PLATE, 2 OF 8 RIVETS FOUND SHEARED - LT CHIN BUBBLE CRACKED.
